default-icon

Pain in rt hypochondrium

My father has been having severe pain in the right hypochondrium region for the past 2 days. He has taken antacids as well as pain killers but it has been of no relief. Kindly suggest what to do.
views-icons 31 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Pain in rt hypochondrium

doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello....i would suggest you to meet a general surgeon as we need to examine you..common causes of pain in that region are reaktd to gall stones...so please go for usg abdomen and pelvis too...need to know other related symptoms...thank you
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K Pune | Internal Medicine
Answered
Need evaluation of liver fu ction with usg abdomen...ecg...and cxr
Pancreatitis evaluation needed
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
When he has taken those medications woth no relief, the obvious thing to do next is to consult a geberal surgeon in person for further evaluation and management. 
Let him examine and get some tests done if needed. Then take it from there.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. B Rajashekar Bangalore | General Physician
Answered
hello kindly do ultrasound abdomen/ct abdomen to find the cause which could be in the liver or right kidney and based on the report in consultation with physician/surgeon decide bye
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Anindya Mukherjee Kolkata | Consultant Physician
Answered
Start tramazac 100 1tab thrice daily ×2 days then sos if ain recurs. Get an USG whole abdomen done to rule out liver or gall bladder problem. Review with a MD Medicine doctor with USG report
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO